# SDR DJFA20150726001

- Difficulty date: July 26, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N82161
- Make and model: Emb EMB-505
- Aircraft serial: 50500054
- Aircraft time: 1,326 hours, 1,016 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 23171146401
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED WOW FAIL & ANTI-SKID FAIL CAS MSGS AFTER THE GEAR HANDLE WAS PLACED INTO THE DOWN POSITION.  DECLARED AN EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT.   FOUND THE LT INBD WOW SENSOR TO BE FAULTY.  A NEW WOW HARNESS WAS INSTALLED ON THE LT INBD GEAR IAW AMM 32-41-06-400 & 32-45-01-400.  OPS CHECKED GOOD.
